# SDR CALA2013120693506

- Difficulty date: December 3, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 49,494 hours, 20,167 cycles
- Engine: Iae V2527A5
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Te Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

FLAPS LOCKED UP ON FLAP EXTENSION ON TAXI OUT.  REPLACED THE WIRE HARNESS FROM THE PROX SENSOR FOR THE FLAP INTERCONNECT CONNECTOR TO THE CONNECTOR IN THE INBD CANOE, 7541VC-7505VC-A & 7543VC-7503VC-A IAW AMM MT 27-019.  IAW PTT SEQ 4948004 & 4948005.
